# SDR USAA951024

- Difficulty date: August 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340US
- Make and model: Boeing 737301
- Aircraft serial: 23237
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Bs 520
- Part time: 27,587 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A Q3-CHECK INSPECTION, VISUALLY FOUND A 1.4 INCH CRACK LOCATED AT STATION 520 EXTENDING .6 INCH OUTBOARD AND .8 INCH INBOARD OF LBL 45.5.  INSTALLED DOUBLER.  (M)
